Notre Dame Journal of Formal Logic

On the number of nonisomorphic models of cardinality $\lambda \ L_{\infty \lambda }$-equivalent to a fixed model.

Saharon Shelah

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 22, Number 1 (1981), 5-10.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093883334

Digital Object Identifier
doi:10.1305/ndjfl/1093883334

Mathematical Reviews number (MathSciNet)
MR603751

Zentralblatt MATH identifier
0453.03040

Subjects
Primary: 03C75: Other infinitary logic
Secondary: 03C35: Categoricity and completeness of theories 03C55: Set-theoretic model theory

Citation

Shelah, Saharon. On the number of nonisomorphic models of cardinality $\lambda \ L_{\infty \lambda }$-equivalent to a fixed model. Notre Dame J. Formal Logic 22 (1981), no. 1, 5--10. doi:10.1305/ndjfl/1093883334. https://projecteuclid.org/euclid.ndjfl/1093883334


Export citation